# SDR MASA97058

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120184
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: GE1317
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRSHUTTLE 5609 - GNV-CLT - DURING THE PREFLIGHT INSPECTION, THE CREW FOUND THAT THE OUTSIDE RIGHT AFT EMERGENCY LIGHT WAS INOP.  MAINTENANCE DEFERRED THE LGIHT PER MEL 33-50-1.  IN SUBSEQUENT MAINTENANCE A BULB WAS REMOVED AND REPLACED.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
